# SDR DALA2015061303786

- Difficulty date: June 12, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 30,938 hours, 20,580 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND LT OVERWING FRAME BS 696 CRACKED EXCEEDING .25.  REPLACED THE FRAME IAW AMDS CARD 5310-01436-03A AND COMPLETED REQUIRED INSPECTIONS.
